New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

ithurtsmom
Regular Member


Date Joined Nov 2006
Total Posts : 289
   Posted 9/15/2008 12:38 PM (GMT -6)   
Can any of the medications used for UC cause teeth to get bright white spots on them?
Joan
 
Daughter 7, UC
Asacol 2X2 plus 1x daily
Omega 3
Folic Acid 1000mcg.
Fiber
Probiotics
calcium
 


Delarge
Regular Member


Date Joined Mar 2007
Total Posts : 157
   Posted 9/15/2008 12:42 PM (GMT -6)   
Not as far as I'm aware. Fluorosis is capable of producing such an effect however.

marty1976
Veteran Member


Date Joined Nov 2005
Total Posts : 2045
   Posted 9/15/2008 4:30 PM (GMT -6)   
I've never heard of this before,sounds strange! Get your dentist to check the teeth.

Marty
                                     keep the faith 

         asacol/proctifoam/
Zoton (lansoprazole)/pred/colofac


       
                   http://www.myspace.com/martylogue

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, September 18, 2018 6:07 PM (GMT -6)
There are a total of 3,004,433 posts in 329,145 threads.
View Active Threads


Who's Online
This forum has 161738 registered members. Please welcome our newest member, Rosheen.
180 Guest(s), 5 Registered Member(s) are currently online.  Details
goshawk, 3timechamp, Tudpock18, Woodduck12, Korissa